MathSciNet Relay Station
MathSciNet bibliographic data
MR1422811 35J60 (35B05 35B40)
McKenna, P. J.; Reichel, W.; Walter, W. Symmetry and multiplicity for nonlinear elliptic differential equations with boundary blow-up. Nonlinear Anal. 28 (1997), no. 7, 1213–1225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement